MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXCELON; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION EXCELON; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00564100
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
The needle malfunctioned and could not be advanced consistently through the sheath.This made it difficult to obtain adequate specimens for diagnosis and also put the patient at risk of injury.

Brand Name
EXCELON
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
780 brookside dr
spencer IN 47460
MDR Report Key16512001
Report Number16512001
Device Sequence Number20424760
Product Code EOQ
UDI-Device Identifier08714729748229
UDI-Public(01)08714729748229(17)250208(10)28838162
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/15/2023
Report Date (Section F) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00564100
Device Catalogue NumberM00564100
Device Lot Number28838162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/09/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/09/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight64 KG
Date Report Sent to FDA02/15/2023